Discussions that mention hydrocodone

Addiction & Recovery board


Hey everybody, I have been trying to get off of hydrocodone for awhile now. I have tapered down what I take orally (the body aches were to bad to quit cold turkey) but now the past 3-4mths my nose has started killing me burning, stinging, making my eye water on the side I snort and I have discovered a little hole and thats where most of the burning and stinging come from.
I can deal with my nose aching but the burning about drives me crazy, I sleep about 2hrs every night its getting so bad I have tried drinking alchohol to alleviate it taking ativan but I still have to snort to coat it I don't know how else to explain it. I am commited to quitting and am not trying to make excuses but I cannot deal with the burning I would quit snorting if it wasn't for that, I am not hung up on the "novelty" of snorting anymore and it is not a must.
I cannot go to rehab, I live in a very rural area so everybody would know if I attended a meeting (which all we have is AA) the closest NA meeting is 2hrs away and I cannot get away that long and gas prices forget about it. I am afraid that I am going to get addicted to alchohol (that has been a problem before) or ativan if this continues and I don't want to quit one drug to get hooked on another. Please if you have ay suggestions I would greatly appreciate it.
I have tried hot and cold compresses on the outside of my nose, alchohol, ativan and thought about packing my nose with A&D ointment and packing it, motrin doesn't help so just anything that doesn't have to do with another drug please help I am tired of checking my nose for pink residue or worrying when I am talking to somebody that I didn't get it all or my nose start running and being bright pink from Lortab. Thank you guys in advance and good luck on your road to recovery as well.
Before I read Pheonix's post I was thinking the same thing. You need to get to a doc as soon as you can. This isn't something that you want to mess with.

Are you obtaining your hydrocodone from a prescription? If you are, you may want to think about coming clean with your md about this and he can prescribe something to help with the withdrawals and also help with the nose issue.

Maggie
Have you found a solution to this problem? I have the exact same problem, I know what your going thru. The burning is so bad it makes your eyes swell and your nose run and burn so bad.. I cant sleep at night either the pain is horrible and the only way to get rid of it is to snort another hydrocodone. I used AD Ontiment and that seems to help a little, do you have any suggestions. Thank you.
its the acetaminaphen and all the fillers that are doin all the damage,not the hydrocodone.a hydro is one of the worst pills there is for snorting.